# SDR TAMF20060001O

- Difficulty date: January 16, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 64,380 hours, 24,179 cycles
- Engine: Ge CF680
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Duct
- Condition: Delaminated
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND DELAMINATION ON NR 1 ENGINE RT T/R (FAN COWL DUCT) INNER SKIN (DAMAGE MEASUREMENT IS 34 BY 13.5 INCH), CAUSED BY LIBERATION OF 2 OUTLET VANES ON IDG AIR/OIL COOLER ASSY P/N 35E38-5.  FAN REVERSER P/N 683L136G08 WAS REMOVED AND TEMPORARY REPAIR WAS PERFORMED BY FAA RS UL6R925Y IAW SOPM 70-43-20.  FAA FORM 337 & 8110-3 WERE ISSUED APPROVING THIS REPAIR.  FAN REVERSER WAS INSTALLED IAW AMM 78-31-01 PAGE 414-423 WITH SATISFACTORY TEST.  ALSO, AIR/OIL COOLER IDG ENG 1 WAS REMOVED AND REPLACED IAW AMM 24-11-04 PAGE 401-407 WITH SATISFACTORY TEST.  AIRPLANE WAS RETURNED TO COMMERCIAL OPERATIONS ON JANUARY 24, 2006.
